Applied Mathematics

Vol.5 No.4(2014), Paper ID 43580, 16 pages

DOI:10.4236/am.2014.54067

 

A Consecutive Quasilinearization Method for the Optimal Boundary Control of Semilinear Parabolic Equations

 

Mohammad Dehghan Nayyeri, Ali Vahidian Kamyad

 

Applied Mathematics Department, Ferdowsi University of Mashhad, Mashhad, Iran
Applied Mathematics Department, Ferdowsi University of Mashhad, Mashhad, Iran

 

Copyright © 2014 Mohammad Dehghan Nayyeri, Ali Vahidian Kamyad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nayyeri, M. and Kamyad, A. (2014) A Consecutive Quasilinearization Method for the Optimal Boundary Control of Semilinear Parabolic Equations. Applied Mathematics, 5, 691-706. doi: 10.4236/am.2014.54067.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.